# SDR 09122005D

- Difficulty date: September 10, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N220CJ
- Make and model: Beech 1900D
- Aircraft serial: UE20
- Aircraft time: 17,740 hours, 28,184 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING FROM LT WHEEL WELL.  WAITING FOR FUEL REPAIR SPECIALIST AND TOOLS.
